# SDR CALA2025040403519

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N881UA
- Make and model: Airbus A319-132
- Aircraft serial: 2435
- Aircraft time: 55,739 hours, 32,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EXIT LIGHTS ON SHORT FINAL FOR UNKNOWN REAS ON. PERFORMED RESET AND OPS TEST REF AMM 33-51-00 OPS CHECK GOOD AT THIS TIME
